# SDR 20000623SH013

- Difficulty date: June 9, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Engine: Garrtt TFE731*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: 30752272
- Part serial: 001217200210
- Condition: Inadequate
- Location: Curvic
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED  WITHOUT HIGH SPOT ON CURVIC BEING MARKED ON EITHER SIDE.  LOT NR:  00P159.  (X)
